# SDR MASA200400216

- Difficulty date: April 21, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 12,100 hours, 11,180 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE STAB TRIM MOVED UNCOMMANDED IN SMALL INCREMENTS. MX INSPECTED AND RESET THE SYSTEM BUT COULD NOT DUPLICATE THE PROBLEM.  NO PARTS USED
